# SDR HALA2011102800523

- Difficulty date: October 28, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 25531
- Aircraft time: 84,645 hours, 15,232 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON AFT FAIRING LOWER ATTACHMENT CLOSE OUT ANGLE CRACKED.  ANGLE REPLACED IAW SRM 51-40-02 REV.87
